# SDR CALA2015061500505

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 45,644 hours, 14,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMER EXIT, EMER LIGHT OUT.  R & R RT AFT EMER EXIT LIGHT BULB IAW AMM 33-51-00.  BULB PN 1317 STATION 6275.
